# SDR CAL960224

- Difficulty date: October 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41068
- Make and model: Doug DC-10-30
- Aircraft serial: 47867
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attachment
- Condition: Cracked
- Location: Bs 1967
- Part time: 66,458 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - INSPECTION FOUND A 2 INCH CRACK IN STATION 1967 FRAME ATTACHMENT TO STRINGER 51R.  A REPAIR WAS CARRIED OUT IAW SRM 53-16-01, FIGURE 17, ITEM 42G.  (M)
